Alert archive / Iowa / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 159, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 26, 2021, 7:19 AM CDT for Burt County, Washington County, Nebraska; Harrison County, Monona County, Shelby County, Iowa. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2021, 7:19 AM CDT (12:19 UTC)
- Expired
- Aug 26, 2021, 7:45 AM CDT
- In force
- 26 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Harrison County, IA, Monona County, IA, Shelby County, IA, Burt County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 70 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 7:30 AM CDT | HAIL 0.5 | 1 Ese Little Sioux, IA | SPOTTER REPORT OF DIME SIZE HAIL FOR 10 MIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 0.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2002 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
738
WUUS53 KOAX 261219
SVROAX
IAC085-133-165-NEC021-177-261245-
/O.NEW.KOAX.SV.W.0159.210826T1219Z-210826T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
719 AM CDT Thu Aug 26 2021
The National Weather Service in Omaha has issued a
* Severe Thunderstorm Warning for...
Southeastern Monona County in west central Iowa...
Northern Harrison County in southwestern Iowa...
Northwestern Shelby County in southwestern Iowa...
Southeastern Burt County in east central Nebraska...
Northeastern Washington County in east central Nebraska...
* Until 745 AM CDT.
* At 719 AM CDT, a severe thunderstorm was located 6 miles north of
Mondamin, or 37 miles north of Omaha, moving east at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* This severe thunderstorm will be near...
Pisgah around 725 AM CDT.
Moorhead around 735 AM CDT.
This includes Interstate 29 between mile markers 86 and 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4163 9614 4186 9620 4201 9567 4186 9567
4186 9516
TIME...MOT...LOC 1219Z 252DEG 50KT 4180 9606
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
DEE2 follow-up statements
553
WWUS53 KOAX 261228
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
728 AM CDT Thu Aug 26 2021
IAC085-133-165-NEC021-177-261245-
/O.CON.KOAX.SV.W.0159.000000T0000Z-210826T1245Z/
Monona IA-Harrison IA-Shelby IA-Burt NE-Washington NE-
728 AM CDT Thu Aug 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHEASTERN MONONA...NORTHERN HARRISON...NORTHWESTERN SHELBY...
SOUTHEASTERN BURT AND NORTHEASTERN WASHINGTON COUNTIES...
At 727 AM CDT, a severe thunderstorm was located near Mondamin, or 35
miles north of Omaha, moving east at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Pisgah and Moorhead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Omaha.
&&
LAT...LON 4163 9614 4186 9620 4201 9567 4186 9567
4186 9516
TIME...MOT...LOC 1227Z 253DEG 21KT 4177 9606
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
DEE282
WWUS53 KOAX 261234
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
734 AM CDT Thu Aug 26 2021
IAC085-133-165-NEC021-177-261245-
/O.CON.KOAX.SV.W.0159.000000T0000Z-210826T1245Z/
Monona IA-Harrison IA-Shelby IA-Burt NE-Washington NE-
734 AM CDT Thu Aug 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHEASTERN MONONA...NORTHERN HARRISON...NORTHWESTERN SHELBY...
SOUTHEASTERN BURT AND NORTHEASTERN WASHINGTON COUNTIES...
At 734 AM CDT, a severe thunderstorm was located over Pisgah, or 34
miles southwest of Denison, moving east at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
This severe storm will be near...
Moorhead around 745 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Omaha.
&&
LAT...LON 4163 9614 4186 9620 4201 9567 4186 9567
4186 9516
TIME...MOT...LOC 1234Z 256DEG 44KT 4179 9595
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
DEEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 6:17 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 26, 6:17 AM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
617 AM CDT Thu Aug 26 2021
...Updated FOR 12z Aviation Forecast Discussion...
.DISCUSSION...
Issued at 325 AM CDT Thu Aug 26 2021
Short term concerns are temperatures and thunderstorm chances. Heat
advisory will continue for parts of the forecast area today, and
expanded it a bit northward based on current expected temperatures
and dewpoints for this afternoon.
Primary features of interest in the large scale pattern at 00Z last
evening included the following. At 300 mb there was a 100 knot jet
streak over western Ontario in southern Canada, so we were under
some influence of the right rear quadrant of that feature. At 500 mb
a mid level anticyclone was centered over the TX panhandle (596 dm).
There were several ripples in the southwest flow that extended from
southern CA into the western high Plains, then the flow was a bit
more westerly across the Dakotas and NE. There was an MCS over parts
of KS and south central NE last evening that seemed to be
associated with a pocket of higher mid level moisture (700 mb
dewpoints were noted at 6 degrees C at KDDC and KTOP). 850 mb
moisture was decent, with values generally 12-17 degrees C in KS
and NE. The KOAX sounding from last evening had a MLCAPE of just
under 2000 J/kg and a PW of 1.37 inches.
Surface analysis at 3 am showed low pressure centers over the high
Plains of WY and CO, with a couple of weak boundaries extending
eastward, one over NE and one over KS. Surface dewpoints in the
local area ranged from the 60s north to the 70s south. We did
have some spotty showers earlier in the night over parts of the
area, but main area of precipitation as of 3 am was a cluster of
storms moving from central NE toward northeast NE. These seemed to
develop with outflow from earlier storms that tracked northeast
out of KS into parts of NE. Storms moving across northeast NE this
morning will have some threat of strong winds and hail.
Will keep highest POPs across the northern parts of the forecast
area through mid morning and then again late in the afternoon.
Confidence on coverage of storms later today is not all that
high, generally used a blend of 00Z HREF, 00Z NAM and recent HRRR
output. General model output shows decent height falls at 500 mb
(20-50 meters) across much of our area today and tonight. MLCAPE
values by late afternoon could be 2000-3000 J/kg in northeast NE
and also in western IA. Several of the CAMs suggest storms may get
a boost from southeastward moving storms from SD this afternoon,
which will mostly affect locations to our north and northeast.
Locally heavy rain possible across our northern zones with PW
values of 1.5 to 2.0 expected. The southern parts of the forecast
area should be mostly capped during the day into tonight.
On Friday, we expect similar temperatures but will hold off on a
heat headline for now. Highest storm chances should be in the
late afternoon and evening from Onawa and Harlan back toward
Fremont, Omaha/Council Bluffs and Lincoln.
Severe threat today/tonight should be mostly from 6 pm to 1 am,
with the severe threat Friday from 5 pm to 11 pm.
A shortwave trough will move across the northern Plains Saturday,
which should bring cooler air in behind a front for Sunday. Expect
decent to likely chances for showers and thunderstorms from
Saturday afternoon through Saturday night, and pockets of locally
heavy rain will be possible.
Stayed pretty close to NBM guidance for the early and mid part of
next week. Expect highs mainly in the 80s to lower 90s, with lows
in the 60s to lower 70s. Highs rain chances look to be from Monday
afternoon into Monday night.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 615 AM CDT Thu Aug 26 2021
Thunderstorms should stay mainly north and east of KOFK the rest
of the morning. MVFR conditions possible there through mid morning
then expect VFR. Storm chances return to KOFK area by evening.
Storms should stay mainly north of KOMA and KLNK this morning.
Chances later in the day for KLNK and KOMA are too low to include
in TAFs and expect mainly VFR conditions. Winds will become a bit
gusty this afternoon from the south.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Heat Advisory from 1 PM this afternoon to 8 PM CDT this evening
for NEZ034-044-045-050>053-065>068-078-088>093.
IA...Heat Advisory from 1 PM this afternoon to 8 PM CDT this evening
for IAZ055-056-069-079-080-090-091.
&&
DISCUSSION...Miller
AVIATION...MillerHazardous weather outlook, Aug 26, 5:40 AM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 540 AM CDT Thu Aug 26 2021 IAZ043-NEZ011-012-015>018-030>033-042-043-270045- Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Platte-Colfax- 540 AM CDT Thu Aug 26 2021 This Hazardous Weather Outlook is for portions of west central Iowa and northeast Nebraska. .DAY ONE...Today and Tonight Thunderstorms will track across mainly parts of northeast Nebraska and west central Iowa this morning. These will be capable of producing gusty winds over 50 mph along with isolated pockets of hail and heavy rain. Storms may also occur this afternoon and evening. The primary timeframe for severe storms with large hail and damaging winds later today is from 6 pm to midnight. Heat index values of 95 to 100 are expected this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There will be periodic chances for thunderstorms across the area from Friday into Saturday night, when some strong to severe storms will be possible. There will also be storm chances Sunday night into Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation could be needed late this afternoon or evening. IAZ055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068-078- 088>093-270045- Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Burt- Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster- Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 540 AM CDT Thu Aug 26 2021 This Hazardous Weather Outlook is for portions of southwest Iowa...east central Nebraska and southeast Nebraska. .DAY ONE...Today and Tonight Isolated thunderstorms will be possible this morning and early this afternoon, mainly north of a line from Schuyler to Fremont and Harlan. A few will be capable of producing gusty winds over 50 mph along with isolated pockets of hail and heavy rain. Heat index values are expected to peak in the 103 to 109 degree range this afternoon. A heat advisory has been posted. Thunderstorms will be possible from late this afternoon into tonight, mainly along and north of a line from Seward to Nebraska City and Red Oak. Some strong storms will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There will be periodic chances for thunderstorms across the area from Friday into Saturday night, when some strong to severe storms will be possible. There will also be storm chances Sunday night into Tuesday morning. Hot conditions are expected again Friday, with some slight cooling for the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected to be needed today or tonight.
In the hours before
Special weather statement, Aug 26, 4:38 AM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
438 AM CDT Thu Aug 26 2021
NEZ016-017-031-261000-
Madison NE-Pierce NE-Antelope NE-
438 AM CDT Thu Aug 26 2021
...A strong thunderstorm will impact portions of northwestern
Madison, southwestern Pierce and southeastern Antelope Counties
through 500 AM CDT...
At 438 AM CDT, Doppler radar was tracking a strong thunderstorm over
Oakdale, or 28 miles west of Norfolk, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Meadow Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4195 9802 4212 9809 4225 9772 4196 9758
TIME...MOT...LOC 0938Z 252DEG 24KT 4206 9797
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 26, 4:47 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
447 AM CDT Thu Aug 26 2021
NEZ012-017-018-032-033-261015-
Stanton NE-Cedar NE-Pierce NE-Cuming NE-Wayne NE-
447 AM CDT Thu Aug 26 2021
...Strong thunderstorms will impact portions of Wayne, northwestern
Cuming, eastern Pierce, south central Cedar and northern Stanton
Counties through 515 AM CDT...
At 447 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hadar to 5 miles south of Pilger. Movement
was north at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Hoskins around 450 AM CDT.
Other locations in the path of these storms include Winside and
Carroll.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4220 9691 4182 9703 4207 9737 4209 9737
4215 9747 4243 9748 4245 9728
TIME...MOT...LOC 0947Z 161DEG 36KT 4214 9742 4193 9707
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AlbrightSpecial weather statement, Aug 26, 5:02 AM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
502 AM CDT Thu Aug 26 2021
NEZ011-012-261030-
Cedar NE-Knox NE-
502 AM CDT Thu Aug 26 2021
...A strong thunderstorm will impact portions of northeastern Knox
and northern Cedar Counties through 530 AM CDT...
At 502 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Hartington, or 12 miles south of Lewis And Clark
State Recreation Area, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wynot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4285 9729 4285 9723 4281 9721 4280 9716
4277 9713 4276 9702 4268 9701 4266 9702
4257 9748 4284 9771 4286 9761 4285 9756
4285 9744 4287 9742 4285 9736 4287 9731
TIME...MOT...LOC 1002Z 236DEG 35KT 4270 9746
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
AlbrightSpecial weather statement, Aug 26, 5:06 AM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
506 AM CDT Thu Aug 26 2021
NEZ017-018-031-032-261030-
Stanton NE-Madison NE-Pierce NE-Wayne NE-
506 AM CDT Thu Aug 26 2021
...A strong thunderstorm will impact portions of northeastern
Madison, southwestern Wayne, southeastern Pierce and northern Stanton
Counties through 530 AM CDT...
At 506 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Battle Creek, or 11 miles west of Norfolk, moving east
at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Norfolk and Hadar around 525 AM CDT.
Other locations in the path of this storm include Hoskins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4197 9773 4221 9770 4233 9742 4198 9705
TIME...MOT...LOC 1006Z 271DEG 30KT 4209 9763
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AlbrightSpecial weather statement, Aug 26, 5:10 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
510 AM CDT Thu Aug 26 2021
NEZ012-017-018-032-261045-
Stanton NE-Cedar NE-Pierce NE-Wayne NE-
510 AM CDT Thu Aug 26 2021
...A strong thunderstorm will impact portions of Wayne, northeastern
Pierce, southern Cedar and northeastern Stanton Counties through 545
AM CDT...
At 508 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Carroll, or 25 miles southwest of Ponca, moving north
at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Coleridge around 520 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4227 9702 4226 9689 4209 9699 4209 9702
4203 9702 4197 9705 4233 9742 4257 9747
4266 9702
TIME...MOT...LOC 1008Z 195DEG 38KT 4238 9715
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AlbrightSpecial weather statement, Aug 26, 5:13 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
513 AM CDT Thu Aug 26 2021
NEZ015-018-033-034-044-261045-
Thurston NE-Burt NE-Cuming NE-Wayne NE-Dodge NE-
513 AM CDT Thu Aug 26 2021
...A strong thunderstorm will impact portions of southwestern Burt,
southeastern Wayne, Cuming, northwestern Dodge and west central
Thurston Counties through 545 AM CDT...
At 513 AM CDT, Doppler radar was tracking a strong thunderstorm near
Snyder, or 38 miles northeast of Columbus, moving north at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
West Point and Beemer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4183 9631 4154 9662 4167 9679 4195 9702
4200 9702 4225 9689
TIME...MOT...LOC 1013Z 189DEG 21KT 4174 9673
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AlbrightThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 2:50 AM CDT | Special Weather Statement | OAX | Antelope | 25 min |
| Aug 26, 3:28 AM CDT | Special Weather Statement | OAX | Antelope | 32 min |
| Aug 26, 3:52 AM CDT | Special Weather Statement | OAX | Stanton | 23 min |
| Aug 26, 3:57 AM CDT | Special Weather Statement | OAX | Knox | 33 min |
| Aug 26, 3:59 AM CDT | Special Weather Statement | OAX | Antelope, Pierce | 31 min |
| Aug 26, 4:21 AM CDT | Special Weather Statement | OAX | Stanton | 24 min |
| Aug 26, 4:31 AM CDT | Special Weather Statement | OAX | Knox | 29 min |
| Aug 26, 4:38 AM CDT | Special Weather Statement | OAX | Antelope | 22 min |
| Aug 26, 4:47 AM CDT | Special Weather Statement | OAX | Wayne | 28 min |
| Aug 26, 5:02 AM CDT | Special Weather Statement | OAX | Cedar | 28 min |
| Aug 26, 5:06 AM CDT | Special Weather Statement | OAX | Pierce | 24 min |
| Aug 26, 5:10 AM CDT | Special Weather Statement | OAX | Cedar, Wayne | 35 min |
| Aug 26, 5:13 AM CDT | Special Weather Statement | OAX | Cuming, Dodge | 32 min |
| Aug 26, 5:31 AM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Wayne | 29 min |
| Aug 26, 5:44 AM CDT | Severe Thunderstorm Warning | OAX | Thurston, Wayne | 16 min |
| Aug 26, 5:58 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Stanton, Thurston, Wayne | 32 min |
| Aug 26, 6:26 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Thurston, Washington | 34 min |
| Aug 26, 6:51 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 24 min |
| Aug 26, 7:42 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona, Shelby | 33 min |
| Aug 26, 6:46 PM CDT | Special Weather Statement | OAX | Shelby | 29 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2021Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.